# SDR 01FDEA00824

- Difficulty date: September 11, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 77,882 hours, 28,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CAPT & F/O'S SIDE COCKPIT FLOOR BETWEEN BS 295-322.  R&R COCKPIT FLOOR PER SRM & EA.
